| Model Number |
3286 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer reference number: 1627487-2022-05789.It was reported the patients system would not enter mri mode due to high impedance values on the leads.As a result, surgical intervention was taken in (b)(6) 2022 wherein the system was explanted.Exact date of explant is unknown.
Additional Manufacturer Narrative
Date of event and date of explant are estimated.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.During processing of this complaint, attempts were made to obtain complete device and event information.